Thank you so much for your responses and confirmation. I found an SSRI Withdrawal forum and there are 1.5 million members! I am really upset that I was not informed about
how withdrawal could effect me when I went on this drug and how many doctors do not seem to know (or consider it) when they prescribe them. I guess they assume you will be on them forever which only means you have to keep upping the dosage or switch to something else. I read a post where someone said 'I am finally on the road to recovery from this poison...after 18 months of withdrawal I am only experiencing about
ten zaps a day now!' I just cried thinking this could last that long. I feel like my head is full of water and it is swishing around whenever I move and I actually hear a 'swishing' sound.
Chutzie....thanks for the website. I truly hope I don't have to go on anything else like this. The damage to my vision is permanent and although this is a rare side effect, it is for real and it happened to me! Being a writer by profession, this is NOT good as the words on the computer are one big blur. (the fibro fog doesn't help much either.)
Thank you again. I've been eyeballing that Lexapro package for three days now and so far haven't given in. I hope I have the strength to 'just say no!'
Oh, and I would also like to say I wrote to Dr. Rosenfeld on Fox News asking if there was anything I could take to help alleviate these disturbing symptoms. He answered me immediately. "Only time and patience. Anyone who decides to start these drugs risks unpleasant withdrawals." Hmmm....
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ Meds: Lexapro and valium
Post Edited (vestabula) : 10/19/2009 5:19:41 AM (GMT-6)